# SDR SWAA2022120969478

- Difficulty date: November 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT LT WING.   REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT LT WING I.A.W DWG 115A2001 SHEET 32 REV - AND B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9.
